# SDR CA190211006

- Difficulty date: February 7, 2019
- Submitted: August 13, 2020
- Operation: General aviation
- Make and model: Piper PA-25-235
- Aircraft time: 3,598 hours
- Engine: Lyc O540B2B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Capacitor
- Part number: AB51676
- Condition: Failed
- Location: Magneto
- Component: Magneto, Bendix
- Component part number: 105136546
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAGNETO RECEIVED FOR OVERHAUL. DEFECT FOUND DURING DISASSEMBLY. MOUNTING TAB SPOT WELDS DETACHED FROM CAPACITOR HOUSING.
